# SDR 9506642276

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276US
- Make and model: Boeing 727251
- Aircraft serial: 21155
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 950-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND STR 29L, FS 950E TO 990 CORRODED.  REPAIRED PER NWA EA 22-096715, MFG PART NUMBER 65-56441-3.
